# SDR YENA2022080800774

- Difficulty date: August 3, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 3,227 hours, 469 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'CLASS II AIR BLEED MESSAGE (36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED); PERFORMED OPS CHECK OF BMC 1 AND 2 IAW AMM 36-11-00. TEST OK. CLASS II FAULT MESSAGE NOT PRESENT. MDDR # 481204.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
